Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 13, Issue 5  


A perturbation of the de Rham complex
Ihsane Malass, Nikolai Tarkhanov
519
Nonlocal problem for a three-dimensional elliptic equation with singular coefficients in a rectangular parallelepiped
Kamoliddin T. Karimov
533
On initial boundary value problem for parabolic differential operator with non-coercive boundary conditions
Alexander N. Polkovnikov
547
Relationship between the Bergman and Cauchy-Szegö in the domains $\tau ^{+}(n-1)$ и $\Re _{IV}^{n}$
Gulmirza Kh. Khudayberganov, Jonibek Sh. Abdullayev
559
On a problem that does not have basis property of root vectors, associated with a perturbed regular operator of multiple differentiation
Nurlan S. Imanbaev
568
Layered motion of two immiscible liquids with a free boundary
Elena N. Lemeshkova
574
On the equationally Artinian groups
Mohammad Shahryari, Javad Tayyebi
583
On a transmission problem related to models of electrocardiology
Yulia L. Shefer
596
Baranchick-type estimators of a multivariate normal mean under the general quadratic loss function
Abdenour Hamdaoui, Abdelkader Benkhaled, Mekki Terbeche
608
On the differentiation in the Privalov classes
Eugenia G. Rodikova, Faizo A. Shamoyan
622
Experimental and numerical study of free convection heat transfer around the junction of circular cylinder and heated vertical plate
Hamid Malah, Yurii S. Chumakov
631
Finite difference schemes for modelling the propagation of axisymmetric elastic longitudinal waves
Vladimir M. Sadovskii, Oxana V. Sadovskaya, Evgenii A. Efimov
644
Retraction note to: A recursive algorithm for estimating the correlation matrix of the interference based on the QR decomposition
655
Журнал Сибирского федерального университета. Серия "Математика и физика"
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021